# SDR 4070198

- Difficulty date: December 19, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N822SA
- Make and model: Cessna 208B
- Aircraft serial: 208B0822
- Engine: Pwa PT6A114A
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 065005901
- Part serial: 29896
- Condition: Overtorqued
- Location: Autoflight
- Part time: 719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIANCE WITH THE 1000 HOUR/ 12 MONTH KFC-150 AUTOPILOT SERVO CLUTCH TORQUE CHECK( TASK CODE 221009) OF SUBJECT SERVO REVEALED CLUTCH TORQUE TO BE 60 IN/LB,  STC NR SA2053CED.  SLIP CLUTCH VALUE TABLE SPECIFIES A TORQUE VALUE OF 43 IN/LB PLUS OR MINUS 4 IN/LBS.  A RECORDS REVIEW REVEALED THAT THIS WAS THE FIRST COMPLIANCE OF THE TORQUE CHECK, INDICATING A POSSIBLE OUT OF SPECS CONDITION SINCE INSTALLATION DURING PRODUCTION BY THE MFG.  TORQUE VALUE RESET TO SPECS AND SERVO WAS REINSTALLED.  OPS CHECKS WERE OK.
